The time of ultimate recovery in Gaussian risk model

Détails

ID Serval
serval:BIB_DB6C77611469
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
The time of ultimate recovery in Gaussian risk model
Périodique
Extremes
Auteur(s)
Debicki Krzysztof, Liu Peng
ISSN
1386-1999
1572-915X
Statut éditorial
Publié
Date de publication
09/2019
Peer-reviewed
Oui
Volume
22
Numéro
3
Pages
499-521
Langue
anglais
Mots-clé
Statistics and Probability, Engineering (miscellaneous), Economics, Econometrics and Finance (miscellaneous)
Web of science
Création de la notice
06/02/2019 16:53
Dernière modification de la notice
21/08/2019 5:17
Données d'usage